# SDR YENA20090921120

- Difficulty date: September 18, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000033
- Aircraft time: 9,177 hours, 5,639 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLT 1422 LGB-PDX - UPON FLAPS DEPLOYMENT, SLATS FAILED TO EXTEND AND RECEIVED SLAT FAIL EICAS MESSAGE.  COMPLETED QRH AND SLATS REMAINED AT ZERO THROUGHOUT FIM 27-81-00-810-802A CLEARED INHIBITS C/W TESTS ALL FAULTS CLEARED.  OPS TEST OF FLAP/SLAT AMM 27-80-00, ALL CHECKS GOOD.  ALSO ACCOMPLISHED SLAT ACTUATOR INSPECTION CHECK OF RIGHT AND LEFT SIDE PER 27-81-01.  ALL SLAT ACTUATORS GOOD.
